# SDR ASAA2022030837650

- Difficulty date: March 8, 2022
- Submitted: March 11, 2022
- Operation: Air carrier
- Aircraft: N481AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44106
- Aircraft time: 24,458 hours, 7,729 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER START RECALL LEFT PACK LIGHT EXTINGUISHES ON RECALL RESET. GROUNDED - YES. DURING INITAL EVALUATION FOUND PZTC 1 UNDER PRE FLT WITH SRADA INLET FAULT. PERFORMED PZTC 1 AND 2 BITE TEST REF B737-900 FIM 61-62 TASK 801. VERIFY GREEN LIGHT ON AND NO FAULT NOTED ON MASTER CAUTION RECALL.
